Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Low vitamin B12 levels, dizziness, fatigue, upset stomach, arm aching. Any advice?

I am 25years old, female. In the past I have suffered with unexplainable low B12 levels, dropping to 120. This was treated with a course of B12 injections 3years ago and I got better, Recently I have been experiencing symptoms such as; dizziness , fainting , fatigue , tiredness, upset stomach and aching arms/legs. I went to my GP and explained the history and he tested my B12 it came back at 212, however the GP is not concerned and has advised a retest in 6months. I work in Healthcare myself and am very worried, especially as last time no cause could be found. Any advice? Should I be asking for the injections again?? Thanks.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you can but this is not cure you need to investigate for the cause
sometimes if nothing comes you can think of food protein reactions
as one of major food proteins start reacting with body proteins
you can get blood serum tests for specific antibodies for milk wheat potato rice and other food you take daily consult your allergeologist and stop the food proteins to get benefit even b12 level will increase
as the proteins meant for growth strt giving negetive health arrays suddenly
Answered: Sat, 26 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor